MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN? SUPERSLIM?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN? SUPERSLIM?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262260
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to retrieve additional details regarding the reported event and the device status, but further information was unable to be obtained.Evaluation by mfr: the device was not returned for analysis.The customer provided photos of the device.The pictures showed an rf probes; however, no issues were observed in the device.Also, the reported event could not be appreciated in the evidence provided.E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that insufficient roll-off occurred.A 2.0/17/15 leveen superslim was selected for use in a radiofrequency ablation of the lung.The needle was placed properly in the target lesion; however, the needle sometimes showed intermittent heating, and at other times it did not heat up at all.The impedance could not increase.The procedure was completed with another of the same needle device.There were no patient complications as a result of this event and the patient condition following procedure was stable.

Brand Name
LEVEEN? SUPERSLIM?
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24324287
Report Number2124215-2026-07676
Device Sequence Number18633535
Product Code GEI
UDI-Device Identifier08714729441694
UDI-Public(01)08714729441694(17)270920(10)34893486
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262260
Device Catalogue NumberM001262260
Device Lot Number0034893486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/12/2026
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight62 KG